zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Study on chaos induced by turbulent maps in noncompact sets. (English) Zbl 1106.37008
Summary: This paper is concerned with chaos induced by strictly turbulent maps in noncompact sets of complete metric spaces. Two criteria of chaos for such types of maps are established, and then a criterion of chaos, characterized by snap-back repellers in complete metric spaces, is obtained. All the maps presented in this paper are proved to be chaotic either in the sense of both Li-Yorke and Wiggins or in the sense of both Li-Yorke and Devaney. The results weaken the assumptions in some existing criteria of chaos. Several illustrative examples are provided with computer simulation.

MSC:
37B05Transformations and group actions with special properties
37D45Strange attractors, chaotic dynamics
WorldCat.org
Full Text: DOI
References:
[1] Banks, J.; Brooks, J.; Cairns, G.; Davis, G.; Stacey, P.: On devaney’s definition of chaos. Am math mon 99, 332-334 (1992) · Zbl 0758.58019
[2] Block, Ls; Coppel, Wa: Dynamics in one dimension. Lecture notes in mathematics 1513 (1992)
[3] Devaney, R. L.: An introduction to chaotic dynamical systems. (1989) · Zbl 0695.58002
[4] Huang, W.; Ye, X.: Devaney’s chaos or 2-scattering implies Li-Yorke’s chaos. Topol appl 117, 259-272 (2002) · Zbl 0997.54061
[5] Kennedy, J.; Yorke, J. A.: Topological horseshoes. Trans am math soc 353, 2513-2530 (2001) · Zbl 0972.37011
[6] Kloeden, Pe.: Cycles and chaos in higher dimensional difference equations. Proceedings of the 9th international conference on nonlinear oscillations 2, 184-187 (1984)
[7] Lasota, A.; Yorke, J. A.: On the existence of invariant measure for transformations with strictly turbulent trajectories. Bull acad polon sci ser sci math astronom phys 25, 233-238 (1977) · Zbl 0357.28018
[8] Li, T.; Yorke, J. A.: Period three implies chaos. Am math mon 82, 985-992 (1975) · Zbl 0351.92021
[9] Lu, J.: Another anticontrol method of chaos in the sense of devaney from a Takagi-sugeno fuzzy system via the overflow nonlinearity. Chin phys 14, 1082-1087 (2005)
[10] Marotto, F. R.: Snap-back repellers imply chaos in rn. J math anal appl 63, 199-223 (1978) · Zbl 0381.58004
[11] Marotto, F. R.: On redefining a snap-back repeller. Chaos, solitons & fractals 25, 25-28 (2005) · Zbl 1077.37027
[12] Martelli, M.; Dang, M.; Seph, T.: Defining chaos. Math mag 71, No. 2, 112-122 (1998) · Zbl 1008.37014
[13] Robinson, C.: Dynamical systems: stability, symbolic dynamics and chaos. (1999) · Zbl 0914.58021
[14] Shi, Y.; Chen, G.: Chaos of discrete dynamical systems in complete metric spaces. Chaos, solitons & fractals 22, 555-571 (2004) · Zbl 1067.37047
[15] Shi, Y.; Chen, G.: Discrete chaos in Banach spaces. Sci China, ser A: math 48, 222-238 (2005) · Zbl 1170.37306
[16] Shi, Y.; Chen, G.: Chaotification of discrete dynamical systems governed by continuous maps. Int J bifurcat chaos 15, 547-556 (2005) · Zbl 1082.37031
[17] Shi Y, Yu P, Chen G. Chaotification of discrete dynamical systems in Banach spaces. Int J Bifurcat Chaos 2006;16(8), in press. · Zbl 1185.37084
[18] Shi Y, Yu P. Chaos induced by turbulent maps, submitted for publication.
[19] Smale, S.: Differentiable dynamical systems. Bull am math soc 73, 747-817 (1967) · Zbl 0202.55202
[20] Touhey, P.: Yet another definition of chaos. Am math mon 104, 411-414 (1997) · Zbl 0879.58051
[21] Wiggins, S.: Introduction to applied nonlinear dynamical systems and chaos. (1990) · Zbl 0701.58001
[22] Yang, X.; Tang, Y.: Horseshoes in piecewise continuous maps. Chaos, solitons & fractals 19, 841-845 (2004) · Zbl 1053.37006